# SDR AALA20140330005

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 80,481 hours, 43,315 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 2 AUTOMATIC CABIN PRESSURE CONTROLLER INOPERATIVE WITH NR 1 CONTROLLER PREVIOUSLY PLACARDED.  EMERGENCY DECLARED, DIVERTED, AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 1 & NR 2 PRESSURIZATION CONTROLLERS & ACTUATOR.  SYS GROUND CHECKED NORMAL.
